Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Taken medicine for TB. Tiredness, fever, laziness. What to do?

i wanna know.. that i am suffering from tuberculosis and i was on medication but i stopped taking medicines for around two months... when i started feeling oky... but now i again feel the same... tired... constant fever.... and lazy.... and i consulted my doctor he has given me the medicines... but i didnt tell him that i stopped taking medicines ... what should i do ?? i am afraid?? is it something to worry about it... what if i continue... taking medicines for six months more... will it be okay...
Wed, 23 Oct 2013
Report Abuse
General & Family Physician 's  Response
Hi,
Never stop the treatment and complete the course.
Now continue the treatment for six months or as advised by specialist.
Take high nourishing diet.
If you feel better with treatment and feel that you are cured, complete the course.
ok and take care.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Constant fever


Taken medicine for TB. Tiredness, fever, laziness. What to do?

Hi, Never stop the treatment and complete the course. Now continue the treatment for six months or as advised by specialist. Take high nourishing diet. If you feel better with treatment and feel that you are cured, complete the course. ok and take care.